| Model Number |
7760 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that foreign material was present in the device.An expo guide catheter was selected for use.During the procedure, when the catheter was being flushed prior to insertion into the patient, a piece of plastic came out on the wire before entering into the patient.The procedure was completed with a different device.No patient complications reported.
Additional Manufacturer Narrative
B3: date of event: date of event was approximated to (b)(6) 2024 as no event date was reported.
Event or Problem Description
It was reported via medwatch mw5150064 that foreign material was present in the device.An expo guide catheter was selected for use.During the procedure, when the catheter was being flushed prior to insertion into the patient, a piece of plastic came out on the wire before entering into the patient.The procedure was completed with a different device.No patient complications reported.It was further reported that the catheter was not allowing the wire to pass through.
Additional Manufacturer Narrative
B3 - date of event updated from 01/01/2024 to (b)(6) 2024.Media provided from the facility was reviewed.Although media depicted a photo of white foreign matter and there is visibility of a device tip and unknown location on the shaft, the media was deemed as inconclusive as no device was returned to bsc to confirm the difficulty to track over wire and origin of the white foreign matter.